# SDR 2004FA0000335

- Difficulty date: October 22, 2003
- Submitted: April 6, 2004
- Operation: General aviation
- Aircraft: N962SD
- Make and model: Snias AS350B2
- Aircraft serial: 3517
- Aircraft time: 291 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 291 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 9127XL2
- Condition: Inoperative
- Location: Engine
- Part time: 291 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DEFECT AND MAINTENANCE CORRECTIVE ACTION:  GENERATOR WENT OFF-LINE.  REPLACED GENERATOR AND BATTERY
